# SDR IPXA2021040967999

- Difficulty date: March 25, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Cargo Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LWR FWD CARGO SLOPE PANEL SUPPORT ANGLE CRACK AT RH STA.6-10.REMOVED,FABRICATED AND REPLACED CRACK SUPPORT ANGLE IAW VT-SAA EA 011-5350-01-A8983 REV I/R AND UPS EO MD11-5350-79796-A (MINOR)
